Can marijuana cause paranoid schizophrenia?

Potentially. If you have family history of thought disorders, such as schizophrenia, schizoaffective disorder, or bipolar i disorder with psychotic features, you are at a higher risk than the general population to develop psychosis after smoking marijuana, which may not resolve when you stop smoking. Be careful please.
If predisposed. I agree with dr. Chenoweth. Possible effects of marijuana include anxiety, depression, fear, panic , delusions, hallucinations, losing touch with reality, inattentiveness, short-term memory problems, & disturbances of thought processes. In individuals with predispostions for major mental disorders - it may trigger disease expression.

Related Questions

Will smoking oxycontin cause paranoid schizophrenia?

No. Smoking opiates like heroin or Oxycontin have not been associated with schizophrenia but it clearly means you have a problem with drug abuse and need to seek treatment. Read more...
No. Smoking oxycodone does not cause schizophrenia, bur such behavior could be dangerous. Too much of any opiate can cause one to stop breathing and die..! Read more...
Regardless. Although smoking Oxycontin is unhealthy for many other reasons it would be less likely to precipitate psychosis or schizophrenia. Read more...
Talk to your doctor. Before even consering such a misadventure you should run this by a trusted physician. You deserve a personalized thoughtful and complete explaination for why you or anyone else should not do this. Read more...

Do asthma inhalers interact or cause problems with paranoid schizophrenia medicines?

List drugs. Would be better able to answer if you would specify the asthma inhaler and the psych meds you're having concerns with as well as any possible side effects you may be experiencing. Otherwise, the paperwork that came with the meds should talk specifically about this information or the pharmacist could also tell you if there were important things you needed to know about interactions. Read more...
Highly unlikely. Since the usual dose of inhaled steroid is relatively low, it has little systemic absorption and is not expected to have systemic symptoms. The higher dose inhaled steroid may cause some systemic effects but I'd still doubt that it would be a significant one. The bornchodilator does not usually lead to CNS symptoms. Thus the short answer would be "no" Read more...